×

Local behavior of solutions of quasilinear parabolic equations. (English) Zbl 0154.12001


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Aronson, D. G., On the Green’s function for second order parabolic differential equations with discontinuous coefficients. Bulletin of the American Mathematical Society 69, 841–847 (1963). · Zbl 0154.11903 · doi:10.1090/S0002-9904-1963-11059-9
[2] Aronson, D. G., Uniqueness of positive weak solutions of second order parabolic equations. Annales Polonici Mathematici 16, 285–303 (1965). · Zbl 0137.29403
[3] Aronson, D. G., & James Serrin, A maximum principle for nonlinear parabolic equations. Annali Scuola Normale Superiore di Pisa (to appear). · Zbl 0148.34803
[4] Guglielmino, F., Sulla regolarizzazione delle soluzioni deboli dei problemi al contorno per operatori parabolici. Ricerche di Matematica 12, 44–66, 140–150 (1963). · Zbl 0178.45601
[5] Hadamard, J., Extension à l’équation de la chaleur d’un théorème de A. Harnack. Rendiconti del Circolo Matematico di Palermo, series 2, 3, 337–346 (1954). · Zbl 0058.32201 · doi:10.1007/BF02849264
[6] Ivanov, A. V., A priori estimates for solutions of linear equations of second order of elliptic and parabolic type. Doklady Akademii Nauk S.S.S.R. 161, 1270–1273 (1965).
[7] Ivanov, A. V., O. A. Ladyženskaja, A. L. Treskunov, & N. N. Ural’ceva, Certain properties of generalized solutions of parabolic equations of second order. Doklady Akademii Nauk S.S.S.R. 168, 17–20 (1966).
[8] Kasner, E., & J. Newman, Mathematics and the Imagination. New York: Simon and Schuster 1940. · JFM 66.0026.03
[9] Kružkov, S. N., A priori estimates and certain properties of solutions of elliptic and parabolic equations. Matematičeskii Sbornik 65, 522–570 (1964).
[10] Ladyženskaja, O. A., & N. N. Ural’ceva, A boundary value problem for linear and quasilinear parabolic equations I, II, III. Izvestija Akademii Nauk S.S.S.R., Serija Matematičeskaja 26, 5–52 (1962); 26, 753–780 (1962); 27, 161–240 (1963).
[11] Moser, J., On Harnack’s theorem for elliptic differential equations. Communications on Pure and Applied Mathematics 14, 577–591 (1961). · Zbl 0111.09302 · doi:10.1002/cpa.3160140329
[12] Moser, J., A Harnack inequality for parabolic differential equations. Communications on Pure and Applied Mathematics 17, 101–134 (1964); Correction, ibid. 20, 231–236 (1967). · Zbl 0149.06902 · doi:10.1002/cpa.3160170106
[13] Nash, J., Continuity of solutions of parabolic and elliptic equations. American Journal of Mathematics 80, 931–954 (1958). · Zbl 0096.06902 · doi:10.2307/2372841
[14] Oleinik, O. A., & S. N. Kružkov, Quasilinear second order parabolic equations with many independent variables. Russian Mathematical Surveys 16, 106–146 (1961). · Zbl 0112.32604 · doi:10.1070/RM1961v016n05ABEH004114
[15] Pini, B., Sulla soluzione generalizate di Wiener per il primo problema di valori al contorno nel caso parabolico. Rendiconti del Seminario Matematico dell’ Università di Padova 23, 422–434 (1954). · Zbl 0057.32801
[16] Resch, D., Temperature bounds on an infinite rod. Proceedings of the American Mathematical Society 3, 632–634 (1952). · Zbl 0048.43405 · doi:10.1090/S0002-9939-1952-0049434-8
[17] Serrin, J., Local behavior of solutions of quasi-linear equations. Acta Mathematica 111, 247–302 (1964). · Zbl 0128.09101 · doi:10.1007/BF02391014
[18] Serrin, J., Isolated singularities of solutions of quasi-linear equations. Acta Mathematica 113, 219–240 (1965). · Zbl 0173.39202 · doi:10.1007/BF02391778
[19] Serrin, J., Introduction to Differentiation Theory. Lecture notes, University of Minnesota, School of Mathematics 1965.
[20] Trudinger, N. S., Quasilinear elliptic partial differential equations in n variables. Stanford University, Department of Mathematics 1966.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.